# SDR SWAA2021090799977

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS380 TO BS400 AND BL0 CENTER SECTION ; 2021-341511 / [01] TOOL USED; CALIPER P/N:700-113-10; S/N:0033174; DUE DATE:08JAN22.; [02] REPLACED SUPPORT ANGLE AND FASTENERS LOC BETWEEN BS380 TO BS400 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 153A5400 SHEET 65 REV:_; [03] REPLACED SUPPORT ANGLE AND FASTENERS LOC BETWEEN BS380 TO BS400 AND BL0 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 143A5400 SHEET 65 REV:_; [04] CERTIFIED RII WORK PERFORMED.
